# SDR DALA2016071805383

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LOWER AREA (2 EA) AT Y DUCT. REPAIR WAS PERFORMED IAW ETI 88-16-238 REV 3. AND ER/A 547821-14 REV. ORIGINAL.     (LP2586709)
